# SDR SIMA950991

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6066176P16
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,097 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

ORD - FLT 4351 - DURING CRUISE FLIGHT, PILOT UNABLE TO CONTROL ENGINE NR 2 TORQUE WITH POWER LEVER, TORQUE WAS FIXED AT 8046.  TORQUE MOTOR LOCK-OUT NO EFFECT.  FLIGHT TURNED BACK TO ORD.  NR 2 ENGINE SHUT DOWN IN FLIGHT.  EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  RAI NR 2 HMU - IAW SAAB MM 73-00-00 AND GE CT7.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES 6797.  (X)
